MathSciNet Relay Station
MathSciNet bibliographic data
MR2000212 (2004j:26011) 26A33 (33C90 35K57 44A10 44A15)
Liu, F.; Anh, V. V.; Turner, I.; Zhuang, P. Time fractional advection-dispersion equation. J. Appl. Math. Comput. 13 (2003), no. 1-2, 233–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement